Correlations in random Apollonian network
Year of publication: |
2007
|
---|---|
Authors: | Zhang, Zhongzhi ; Zhou, Shuigeng |
Published in: |
Physica A: Statistical Mechanics and its Applications. - Elsevier, ISSN 0378-4371. - Vol. 380.2007, C, p. 621-628
|
Publisher: |
Elsevier |
Subject: | Complex networks | Correlations | Scale-free networks | Small-world networks | Networks |
-
High-dimensional random Apollonian networks
Zhang, Zhongzhi, (2006)
-
Growing scale-free small-world networks with tunable assortative coefficient
Guo, Qiang, (2006)
-
Relationship between the in-degree and out-degree of WWW
Liu, Jianguo, (2006)
- More ...
-
Effects of accelerating growth on the evolution of weighted complex networks
Zhang, Zhongzhi, (2009)
-
Local-world evolving networks with tunable clustering
Zhang, Zhongzhi, (2007)
-
An empirical study of Chinese language networks
Zhou, Shuigeng, (2008)
- More ...